Consumption Of Drugs Accompanied By Herbal Medicines In Tuberculosis And Pluera Effusion.?
Good evening, I want to ask, I have been treated and drained of fluid in the lungs due to the effusion of pluera. When my left lung X-ray had disappeared half and right there were white patches but it was still full. Then I was advised to suck up the lungs to get 800cc clear yellow 2x suction. After I got home from the hospital I was able to work as usual. After 3 days, my bones suddenly hurt if I was active, especially when the puncture marks were used to discharge the liquid. Is this the effect of the medicine? The problem is that my breathing is also a little tight. What I want to ask is if I have tuberculosis effusion it is definitely TB? The thing is I was advised to take ProTB4 red medicine for 6 months. Even though I don’t cough up blood etc. I am only exhausted if I go up the stairs. The drug that I drinkBefore eating, once in the morning at 06.30 ProTB4 red 3capsminum lapraz 2X1 a day. like habbatusauda is that okay?
Good evening, thanks for the question
TB pleural effusion is one of the most common forms of TB infection outside the lungs after lymph node TB. TB pleural effusion is the accumulation of fluid in the pleural cavity of the lung envelope after a chronic infection of TB germs. Pleural effusion is not always caused by TB infection, but it needs to be suspected first, especially in developing countries with a high incidence of TB including Indonesia.
Symptoms do not have to be in the form of coughing up blood, which generally sufferers only complain of a regular cough, pain in the chest when inhaling, or fever. Additional complaints such as weight loss, lack of appetite, or fatigue. To rule out the possibility of TB infection, a pleural fluid analysis, biopsy, ADA test or gamma interferon examination is performed on the pelura fluid. If the results support the picture of TB infection, the anti-TB drug regimen should be started immediately.
Anti-TB drugs themselves have many side effects ranging from mild to severe symptoms that require clinical evaluation and temporary cessation of TB drugs if classified as severe symptoms. Minor side effects such as headaches, nausea, joint pain, drowsiness, tingling, and reddish urine. These side effects are mild so that the TB drug continues. If complaints tend to be heavy you should consult again with the treating doctor for treatment evaluation.
Related to the consumption of habbattusauda, because it is classified as a food supplement and made from natural ingredients, in fact it may be consumed together with TB drugs. However, it should be given an interval before or after taking a doctor's medication. And this Black Seed should not replace regular TB drugs because there is no further research on these supplements in cases of TB infection.
That's all, hope you can help